# SDR AALA20021197

- Difficulty date: August 20, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- System (JASC): 2730 · Elevator Control System
- Part: Transducer
- Part number: 5579816
- Condition: Failed
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT ALTITUDE WHEN THE AUTOPILOT WAS TURNED ON THE TRIM WOULD RUN NOSE UP IMMEDIATELY.  EACH AUTOPILOT WAS TRIED WITH SAME RESULTS, RETURN TO DFW.  REPLACED RIGHT ELEVATOR NEUTRAL SHIFT TRANSDUCER, OPS CHECK GOOD.  PERFORMED ALL REQUIRED CHECKS.  (M)
